# SDR RAIA201610170001

- Difficulty date: October 17, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 38,050 hours, 22,226 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK AFTER TAKE OFF. REMOVED AND REPLACED NR 1 BLEED DUCT IN AFT CARGO BAY UNDER FLOOR. OPS CHECKED GOOD
